Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On Nuvaring, had unprotected sex, taken Plan B. Brown spooting. Pregnant?

This is my situtuation, I have been on the nuvaring off and on for the past 16 years. The last time i restarted the ring was in May 2012 and continued through August 2012. I didn t us the ring in September because the price increase because of my insurance and could not afford it. I had my period September 11 and ended the 14th. The 14th is the date I was suppose to insert the ring. I had unprotected sex on October 5 but took the Plan B 2 hours later. I should have had my period again on October 9 or 10; but it didn t come. I took a pregnancy test on October 11 and it was negative. I had unprotected sex again on October 20 and took Plan B again on October 22. On October 25 I took another pregnancy test and it was negative. I begin to have light spotting (brownish and sometimes red) on October 30. I am pretty sure that I did not become pregnant from October 5; however, what is the likelyhood I became pregnant on October 20?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you took the plan B within 24 hours of having unprotected sex both the times, the chances of pregnancy are almost negligible. The irregular brownish bleeding that you are having is likely to be due to the hormonal disturbance caused by taking an emergency contraceptive so frequently.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor